# SDR CA990119002

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 13,492 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE EXHIBITED HIGH ITT, CAUSING A MARGINAL POWER ASSURANCE CHECK.  THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.   PART TC:  7,225.
